# SDR 2001UALA01608

- Difficulty date: August 3, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Aircraft time: 65,402 hours, 38,100 cycles
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE TWO LEFT MAIN LANDING GEAR TIRES BURST.  *S/D*  HARD LANDING INSPECTION ACCOMPLISHED.  ANTISKID FUNCTIONAL TEST ACCOMPLISHED.  OPERATIONAL CHECK FOUND NO DISCREPANCIES.
